# SDR 06FDEA3056

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 29,153 hours, 17,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, AGING AIRCRAFT INSPECTION IDENTIFIED EXTERNAL FUSELAGE SKIN REPAIR INSTALLED WITHOUT FAA APPROVED DATA.  REPAIR IS LOCATED AT STA 294 AT STR 21R.  REMOVED AND REPLACED REPAIR REF: SRM 53-30-3.
